# SDR UALA2011061602966

- Difficulty date: June 16, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 45,754 hours, 18,241 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Leaking
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION LEAK AT LOWER SCUFF PLATE DOOR 1L.  FWD CORNER LEAKING AT HORIZONTAL SEAM BETWEEN FWD AND CENTER SCUFF PLATE.ALSO LEAKING AT CENTER SCUFF PLATE LOWER AFT EDGE AND AFT CORNER SCUFF PLATE LOWER EDGE.  REPAIRED AREA NOTED.
